IIUM Repository

Items where Author is ",, Asmiati"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Daoud, Jamal Ibrahim and ,, Wamiliana and Usman, Mustofa and ,, Asmiati (2010) Irregular total labeling on complete bipartite graph and union complete bipartite graphs. Far East Journal of Mathematical Sciences (FJMS), 39 (1). pp. 129-135. ISSN 0972-0871

This list was generated on Mon Jun 1 22:20:01 2020 +08.